# SDR USAASB00042

- Difficulty date: February 14, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1043 - AFTER TAKEOFF, CREW WAS UNABLE TO PRESSURIZE CABIN DUE TO THE FORWARD ENTRY DOOR NOT SEALING PROPERLY.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD ENTRY DOOR NOT CLOSED PROPERLY.  INSPECTED DOOR OPERATION, DOOR WARNING LIGHT SYSTEM AND DOOR SEAL.  NO DEFECTS NOTED.  CLOSED DOOR CORRECTLY.  AIRCRAFT OK FOR SERVICE.  (M)
